Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A further result on extending expansive homeomorphisms

Author: J. D. Wine
Journal: Proc. Amer. Math. Soc. 95 (1985), 131-134
MSC: Primary 54H20; Secondary 54C20
MathSciNet review: 796461
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a necessary and sufficient condition for a selfhomeomorphism defined on an open subset of a compact metric space to be extended to the whole space using the concept of a generator. Two examples of homeomorphic extensions of expansive homeomorphisms are given, one examining the equivalence of the theorem and the other showing that a previous result's sufficient condition for the extension of expansive homeomorphisms is not necessary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 54C20

Retrieve articles in all journals with MSC: 54H20, 54C20

Additional Information

Keywords: Expansive homeomorphisms, extending homeomorphisms, generator
Article copyright: © Copyright 1985 American Mathematical Society